• Cho, Yong-Geun (Department of Mathematics Pohang University of Science and Technology) ;
  • Ozawa, Tohru (Department of Mathematics Hokkaido University)
  • Published : 2007.09.30


We consider initial value problems for the semirelativistic Hartree type equations with cubic convolution nonlinearity $F(u)=(V*{\mid}u{\mid}^2)u$. Here V is a sum of two Coulomb type potentials. Under a specified decay condition and a symmetric condition for the potential V we show the global existence and scattering of solutions.


semirelativistic Hartree type equations;global existence;scattering;Coulomb type potentials


  1. Y. Cho and T. Ozawa, On the semirelativistic Hartree-type equation, SIAM J. Math. Anal. 38 (2006), no. 4, 1060-1074
  2. Y. Cho, T. Ozawa, H. Sasaki, and Y. Shim, Remarks on the relativistic Hartree equations, Hokkaido Univ. Preprint Series in Math. #827 (2007)
  3. A. Elgart and B. Schlein, Mean field dynamics of boson stars, Comm. Pure Appl. Math. 60 (2007), no. 4, 500-545
  4. J. Frohlich and E. Lenzmann, Mean-field limit of quantum bose gases and nonlinear Hartree equation, Semin. Equ. Deriv. Partielles, Ecole Poly tech., Palaiseau, 2004
  5. J. Frohlich and E. Lenzmann, Blow-up for nonlinear wave equations describing Boson stars, to appear in Comm. Pure Appl. Math., arXiv:math-ph/0511003
  6. E. H. Lieb and H.-T. Yau, The Chandrasekhar theory of stellar collapse as the limit of quantum mechanics, Comrn. Math. Phys. 112 (1987), no. 1, 147-174
  7. S. Machihara, K. Nakanishi, and T. Ozawa, Nonrelativistic limit in the energy space for nonlinear Klein-Gordon equations, Math. Ann. 322 (2002), no. 3, 603-621
  8. S. Machihara, K. Nakanishi, and T. Ozawa, Small global solutions and the nonrelaiiuistic limit for the nonlinear Dirac equation, Rev. Mat. Iberoamericana 19 (2003), no. 1, 179-194
  9. Y. Cho and T. Ozawa, On radial solutions of semi-relativistic Hartree equations, to appear in Discrete and Continuous Dynamical System Series S
  10. E. Lenzmann, Well-posedness for semi-relativistic Hartree equations of critical type, to appear in Mathematical Physics, Analysis and Geometry; arXiv:math.AP /0505456
  11. T. Ozawa, Remarks on proofs of conservation laws for nonlinear Schriulinqer equations, Calc. Var. Partial Differential Equations 25 (2006), no. 3, 403-408

Cited by

  1. Small data scattering for semi-relativistic equations with Hartree type nonlinearity vol.259, pp.10, 2015,
  2. The Boson star equation with initial data of low regularity vol.97, 2014,
  3. Modified Scattering for the Boson Star Equation vol.332, pp.3, 2014,